# SDR IPXA2020102261575

- Difficulty date: September 29, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING BOX SKIN HAS CORROSION AT S-13 BETWEEN XCW 102 AND XCW 110.  REPAIRED CENTER WING BOX SKIN CORROSION AT S-13 BETWEEN XCW 102 AND XCW 110, IAW VT-SAA EA 011-5730-01-A8605 REV I/R AND UPS EO MD11-5730-78247-A.  (MAJOR)
